# SDR DALA13050680997

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,375 hours, 41,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ON LEFT SIDE OF CANTED FRAME BS 1485 CRACKED AT 10:00 POSITION.  REPAIRED IAW ER/A 519100-14, REV O.
